| Model Number |
20360 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/12/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the cold pixel phenomenon was confirmed during the case.
Event or Problem Description
It was reported that during an ablation procedure, while treating, the user noticed some cold pixels near the probe tip (5-8mm).The temperature value of these pixels was approximately 28-30 degrees celcius.The user let off the foot pedal which resulted in the pixels drifting back to normal body temperature within 2 acquisitions.There were no patient complications reported in relation to this event.